# SDR GUUA04230702

- Difficulty date: April 23, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 24,082 hours, 31,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9308 MIA/EYW - DURING APPROACH ODOR IN COCKPIT.  PERFORMED ENGINE RUN WITH CAPTAIN CHECK BLEED SYSTEM ALL ELECTRICAL ON, CHECKED OIL AND BRAKE FLUID NO ODORS AT THIS TIME.
